| Catalog Number |
72200429 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy procedure, a white part, possibly part of the cannula device, fell into the patient's body.The procedure was successfully completed with non-significant surgical delay using a back-up device.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H10 h3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.